Return to the Menopause Forum | Post a Follow-Up

 o
Low libido - truthfully NO LIBIDO

Posted by Adana (My Page) on
Wed, Feb 26, 14 at 18:01

Is there anyone who can recommend something I can take to help?? I have NO desire whatsover-pretty much dead from the neck down.
I really don't want to start taking testosterone shots - which has been suggested. Also, my irritiablity is thru the roof. I'm scare myself sometimes. I've been taking Vit D3, B6, and B12. I've been reading up on L-tyrosine or L-phenylalanine. About ready to give them a try. Suggestions please.


Follow-Up Postings:

 o
RE: Low libido - truthfully NO LIBIDO

Adana, Hi. I have been coming to this forum for 4 years now and have posted several times about my menopause "journey". I was about to post tonight on my lack of libido in the hope that someone may have a suggestion.I'm getting to the end of my tether to be honest. Like you I take Vitamins D and B and I also take Vitamin E. These seem to have helped with a lot of the other symptoms of menopause but nothing is helping my non exsistant libido.It's been this way for at least 5 years.I can't believe my long suffering husband hasn't left me. He's only 45 (8 years younger than me) and he should have a healthy sex life. The thought of another year like this is depressing. I will be reading up on the L-tyrosine as I've
never heard about it. I'm sorry I can't help but, knowing this forum as I do, there will be an answer from someone.


 o
RE: Low libido - truthfully NO LIBIDO

Look for a supplement called "maca" or one that combines maca, Damania, gotu and l-arganine or any combination of those. Careful of yohimbe...it can cause heart issues. Maca and damania are the best combo.


 o
RE: Low libido - truthfully NO LIBIDO

Hi ladies...I get Bioidentical hormone replacement pellets 3 - 4 times a year. They are inserted into the hip/buttocks area. They are estrodial and testosterone pellets. Def help with libido. However, having said that I can a very small dose of both. There are there women who get high dosing of T but that gives me too many side effects. It depends on the individual.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Menopause Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here